Variational Approach for a Class of Two-point Fractional Boundary Value Systems

Ghasem A. Afrouzi, Samad Mohseni Kolagar, Armin Hadjian, Jiafa Xu

Abstract


An existence result of multiple solutions for a class of two-point fractional boundary value equations depending upon a positive parameter is established. Our main tool is a three critical points theorem due to Bonanno and Marano [G. Bonanno and S.A. Marano,On the structure of the critical set of non-differentiable functions with a weak
compactness condition, Appl. Anal. 89 (2010), 1-10].


Full Text:

PDF


DOI: https://doi.org/10.11113/matematika.v34.n2.898

Refbacks

  • There are currently no refbacks.


UTM Logo

Copyright © 2016 Penerbit UTM Press, Universiti Teknologi Malaysia

Disclaimer: This website has been updated to the best of our knowledge to be accurate. However, Universiti Teknologi Malaysia shall not be liable for any loss or damage caused by the usage of any information obtained from this web site.

Best viewed: Mozilla Firefox 4.0 & Google Chrome at 1024 × 768 resolution.